# SDR CA020617007

- Difficulty date: June 14, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 25,395 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 7003974722
- Condition: Failed
- Location: Cockpit
- Part time: 25,139 hours, 31,712 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE NR 2 FLIGHT DIRECTOR FLAGGED , F/D BARS COULD NOT BE REMOVED . AIRCRAFT RETURNED TO ORIGINATING STATION FOR NORMAL LANDING . NR 2 FLIGHT GUIDANCE COMPUTER REPLACED . AIRCRAFT RETURNED TO SERVICE .
